# SDR CA150812002

- Difficulty date: August 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Damaged
- Location: Fuel System
- Part time: 11,229 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR INDICATED FUEL LOW PRESSURE LIGHT ILLUMINATED AND WAS EXTINGUISHED WITH THE USE OF BOOST PUMP. MAINTENANCE FOUND THE CHECK VALVE INSIDE THE EJECTOR PUMP (PN 2960008-102) SEPARATED. THE SEPARATED CHECK VALVE FLAPPER WAS FOUND AT THE INLINE RESTRICTOR. AIRCRAFT WAS POST SB 84-28-016. EJECTOR PUMP WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
